VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 637 / 768

yoki1964
(@yoki)
Estimable Member
Joined: 8 months ago
Posts: 115
 
Posted by: @kenny

I am wondering if taking the jab on the right hand is better and reduces strong side effect? I took on my left hand and it seems like more pains are on the left side of body. Not sure if it is coincidence. Anyone has good information on side effects regarding mixing vaccine (mRNA + non mRNA)? Thank you!!

If you're in the States, they won't let you mix vaccines 🤨 it's not protocol. I tried getting the J and J after my first shot of Pfizer but since they had a record of me getting the Pfizer, that is all that was offered. 

 


Kenny920 liked
ReplyQuote
Anna C
(@annaecaro)
New Member
Joined: 3 months ago
Posts: 4
 

@hopetofeelbetter Hi, I'm good.  It's been three months since my brain surgery.

However, I was tested for Covid antibodies a few weeks ago and I have ZERO.  It's only been four months since my vaccination!  I'm seeing a new immunologist on Wednesday this week to see what I can do as I refuse to get another Covid shot.  I'm hoping I might qualify for the trial for the new Astra Zenica injection.


ReplyQuote
Opheas
(@opheas)
Eminent Member
Joined: 2 months ago
Posts: 27
 

Hi, I wanted to share a weird thing that happened in case it may help someone who experienced something similar. I had my vax in my right arm. That evening and I to the night my left arm bicep area was in excruciating pain. This lasted about 24 hours. I was completely puzzled as the shot was in my right arm. I could not lift my left arm above my head and the ache was intense. It went away after about 24 hours and for about two weeks I had some numbness and tingling in that area. I’ve wracked my brain with why this could be and it dawned on me that 4 weeks prior to my vax I had the tetnus booster. We had just bought a farm and I spend a lot of time in the barn helping my boyfriend rip down old wood and nails, etc. I got the tetnus booster before I was mandated to get the Covid vaccine. It was in my left arm. I’m wondering if the Covid vaccine triggered the tetnus booster? It’s the only thing that makes sense to me. Just wanted to share as ive seen questions about flu shots and not sure if the same would happen. It was really weird. I guess my advice would be to not get the Covid vaccine soon after another booster. 


ReplyQuote
Glen
 Glen
(@glenb)
Eminent Member
Joined: 3 months ago
Posts: 25
 

@nick I posted a while back about giving blood, I was already a donor so I figure I would give blood as often as possible (every 8 weeks) and maybe it would speed up the time table by clearing out any protein fragments in the blood.  If nothing else it will reduce the antibody count that might be causing the immune system to overreact. I not sure if it is helping but my symptoms are not as bad as they were.


PfizerVictim, Dee, LadyT and 1 people liked
ReplyQuote
Nick
 Nick
(@nick)
Active Member
Joined: 2 months ago
Posts: 16
 

@glenb 

Ive never given blood. Not scared of needles but watching my blood run out of my arm freaks me out.  But at this point Id probably pat my head while rubbing my stomach and quacking like a duck in public if I thought it'd help me recover from this.


ReplyQuote
vaxdJJ4-21
(@jaydev55)
Trusted Member
Joined: 2 months ago
Posts: 67
 

Has anyone who has recovered eye floaters gone away?


ReplyQuote
LadyT
(@hopetofeelbetter)
Trusted Member
Joined: 2 months ago
Posts: 61
 

@opheas do you know how we can find out more about this information? When you donated blood was it after the 48 days? 


ReplyQuote
LorraineB
(@swtammie78)
Eminent Member
Joined: 4 months ago
Posts: 32
 

@yoki this is immensely helpful. My job is requiring that I get the second shot or be terminated. I don't have a Drs note because my symptoms are not proven to be a vaccine side effect. So, Ive been coming to terms with possibly losing my life as I know it. I will be forced to get the shot and forced to be brain dead for a few months at best. I do enjoy reading that not everyone in our position had debilitating side effects following the second shot. Thank you very much. 


SarahMel liked
ReplyQuote
yoki1964
(@yoki)
Estimable Member
Joined: 8 months ago
Posts: 115
 
Posted by: @swtammie78

@yoki this is immensely helpful. My job is requiring that I get the second shot or be terminated. I don't have a Drs note because my symptoms are not proven to be a vaccine side effect. So, Ive been coming to terms with possibly losing my life as I know it. I will be forced to get the shot and forced to be brain dead for a few months at best. I do enjoy reading that not everyone in our position had debilitating side effects following the second shot. Thank you very much. 

You're welcome. I think a lot of folks are going to be in the same boat. I hope your physician will consider putting you on a course of corticosteroids. I am convinced this mitigated me getting the same side effects this time around. BTW, my physician gave me a pretty hefty dose of prednisolone. A 7 day medrol pack may not cut it. Good luck.


ReplyQuote
Dee
 Dee
(@medee)
Estimable Member
Joined: 1 month ago
Posts: 227
 

@glenb so the side effects reduced with every blood donation that you did?

Also, if we go by this logic getting periods must reduce the side effects for women. But, the vax has stopped getting it for many. If one doesn't get periods, they won't have a chance at it.


ReplyQuote
Dee
 Dee
(@medee)
Estimable Member
Joined: 1 month ago
Posts: 227
 

@lpycb42 did you have symptoms after your 1st dose?


ReplyQuote
Dee
 Dee
(@medee)
Estimable Member
Joined: 1 month ago
Posts: 227
 

@lpycb42 did you have symptoms after your 1st dose?


ReplyQuote
Kenny920
(@kenny)
Trusted Member
Joined: 2 months ago
Posts: 74
 

@larag sure sure! Will keep you posted after I see my doctor. Did you do any CRP or ESR test as well? Those will indicate inflammation as well. Could I check with you? Is your IgA just slightly higher than normal? Your IgM and IgG are normal range?


ReplyQuote
LaraG
(@larag)
Trusted Member
Joined: 3 months ago
Posts: 96
 

@kenny hey.. I honestly don't know. The neuro said he will see me again in 6 months. Said he thinks it's just time needed to pass. Mri clear. He requested auto immune bloods. Had alot of bloodwork done. I phoned for the results and the Dr said all tests were normal but one came back abnormal and that was my IGA levels. He said Igm was slightly high but nothing abnormal. He said this indicated inflammation but could be an incidental finding and should reduce with time. They didn't seem concerned but it's worried me....


Kenny920 liked
ReplyQuote
Kenny920
(@kenny)
Trusted Member
Joined: 2 months ago
Posts: 74
 

Just out of curiosity, for those who has taken blood test or given blood donation, has anyone (nurse etc) comment that your blood flow is slow? 


ReplyQuote
Page 637 / 768